# SDR SWIA201335781

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120
- Aircraft serial: 120343
- Aircraft time: 32,344 hours, 45,155 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Nr 2 Buss
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMOKE SMELL THAT GOT PROGRESSIVELY WORSE.  FLT 5459 RESECURED RT SIDE NR 2 BUS TIE CONTACTOR WIRE LOOP AT ATTACHING STUDS.  RESECURED BOTH ENDS RAN ENGINES & FOUND NO HEAT IN THE WIRE, OPERATIONS CHECKED GOOD.
